I have been experiencing similar symptoms for many years. It's like clockwork. At 3:00 a.m. I wake knowing that it's going to be a horrible morning. I am almost always congested on the same side of my face as the headache. I can't take my medicine on an empty stomach, so get up and eat a bowl of cereal, take meds (Butalbital), and get on the sofa for the remainder of the night so that I don't have to lie down again. Many mornings I end up vomiting. If I call in sick to work, I can use a phenergan suppository for the nausea, but will sleep for several hours. My headaches tend to be worse in winter, but are not exclusive to winter. I cannot take many of the newer meds because of a heart rhythm issue.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.